MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID M, POST AUG, LEFT

EXACTECH, INC. EQUINOXE; CAGE GLENOID M, POST AUG, LEFT
Model Number 314-13-23
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, almost 2 years post op left tsa, this male patient experienced discomfort for less than a 1 year after surgery.Surgeon removed the caged glenoid, poly had sheered off.Center cage was well fixed in glenoid but poly + 3 peripheral pegs were loose.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: h3: the revision reported was likely the result of failure of the cage glenoid component.Possible contributing factors include but are not limited to incomplete or off-axis seating of the glenoid component at the time of implantation, patient conditions, and/or abnormal forces being applied to the glenoid component during physical therapy, other physical activity, or a post traumatic event.The root cause of the failure cannot be determined because the device was not returned for evaluation and not enough information has been provided at this time.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID M, POST AUG, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13060454
Report Number1038671-2021-00725
Device Sequence Number11734413
Product Code KWT
UDI-Device Identifier10885862196170
UDI-Public10885862196170
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2024
Device Model Number314-13-23
Device Catalogue Number314-13-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale